# SDR CHQ00032

- Difficulty date: October 15, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Emb EMB-145
- Aircraft serial: 145345
- Aircraft time: 2,309 hours, 1,672 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.
